# SDR AALA20130203002

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,405 hours, 15,229 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

LAX - INFLIGHT ORD-SNA.  CREW REPORTED TRAILING EDGE FLAP SPLIT 27 TO 30 DEGREEES AND UNABLE TO RETRACT FLAPS.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 3 SKEW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
